Alexandru Buium
Alexandru Buium
Professor of Mathematics, University of New Mexico
Verified email at math.unm.edu - Homepage
Title
Cited by
Cited by
Year
Differential algebra and diophantine geometry
A Buium
Hermann, 1994
1181994
Differential characters of abelian varieties overp-adic fields
A Buium
Inventiones mathematicae 122 (1), 309-340, 1995
1061995
Geometry of p-jets
A Buium
Duke Mathematical Journal 82 (2), 349-367, 1996
1051996
Intersections in jet spaces and a conjecture of S. Lang
A Buium
Annals of mathematics 136 (3), 557-567, 1992
911992
Differential algebraic groups of finite dimension
A Buium
Springer, 2006
882006
Arithmetic differential equations
A Buium
American Mathematical Soc., 2005
862005
Differential function fields and moduli of algebraic varieties
A Buium
Springer, 2007
682007
Differential modular forms
A Buium
Walter de Gruyter GmbH & Co. KG 2000 (520), 95-167, 2000
652000
Differential algebraic geometry and differential algebraic groups: from algebraic differential equations to diophantine geometry
A Buium, PJ Cassidy
Bass H, Buium A, Cassidy Ph (eds) Selected works of Ellis Kolchin. AMS …, 1999
651999
Selected works of Ellis Kolchin with commentary
ER Kolchin, H Bass, A Buium, PJ Cassidy
American Mathematical Soc., 1999
461999
Geometry of differential polynomial functions, i: Algebraic groups
A Buium
American Journal of Mathematics 115 (6), 1385-1444, 1993
411993
Independence of points on elliptic curves arising from special points on modular and Shimura curves, II: local results
A Buium, B Poonen
Compositio Mathematica 145 (3), 566-602, 2009
372009
Arithmetic analogues of derivations
A Buium
Journal of Algebra 198 (1), 290-299, 1997
301997
The a b c theorem for abelian varieties
A Buium
International Mathematics Research Notices 1994 (5), 219-233, 1994
291994
Lang¢s conjecture in characteristic : an explicit bound
A Buium, JF Voloch
Compositio Mathematica 103 (1), 1-6, 1996
281996
Differential characters and characteristic polynomial of Frobenius.
A Buium
Walter de Gruyter, Berlin/New York 1997 (485), 209-219, 1997
261997
Arithmetic Laplacians
A Buium, SR Simanca
Advances in Mathematics 220 (1), 246-277, 2009
222009
Geometry of differential polynomial functions, III: moduli spaces
A Buium
American Journal of Mathematics 117 (1), 1-73, 1995
211995
Effective bound for the geometric Lang conjecture
A Buium
Duke Mathematical Journal 71 (2), 475-499, 1993
211993
Arithmetic differential equations of Painlevé VI type
A Buium, YI Manin
Arithmetic and Geometry, London Mathematical Society Lecture Note Series 420 …, 2015
182015
The system can't perform the operation now. Try again later.
Articles 1–20